# SDR 2006FA0000156

- Difficulty date: February 13, 2006
- Submitted: February 13, 2006
- Operation: General aviation
- Aircraft: N9456B
- Make and model: Cessna 175
- Aircraft serial: 55256
- Engine: Cont GO300*
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Attach Bracket
- Part number: 051313211
- Condition: Cracked
- Location: Fuselage
- Part time: 2,417 hours
- Component: Stinger Assy, Cessna
- Component part number: 05131323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT UPPER ENGINE MOUNT ATTACHMENT BRACKET CRACKED THROUGH ON THE IB SIDE. CRACK APPEARS TO HAVE ORIGINATED AT OUTER RADIUS OF WASHER THEN PROGRESSED UP AND DOWN THROUGH BRACKET. THIS INSPECTION WAS PROMPTED AFTER REPORTED FAILURE OF SAME BRACKET, SAME MAKE AND MODEL OF AIRCRAFT, THAT SUFFERED A PARTIAL ENGINE/FIREWALL SEPARATION DURING LANDING.
